User Profile
Doctor,

Recently I went for a medical check up and doctor found from the X-ray that I have TB infection in my right lungs. However I didn\'t have frequent cough , or chest pain. Sometimes I feel weezhing in breathing. Doctor has prescribed medicine to take Rimcure -3fdc. after taking this medicine I feel slight pain in my right chest and pain in my back mainly in the vetebrae from shoulder area to my waist area. I feel dizziness and weakness.
My question is it due to medicine side effects or sue to TB showing sypmtoms.


Did you find this post helpful?
First Helper User Profile DoctorQuestion
|

User Profile
replied March 13th, 2011
Lungs and Respiratory Disorders Answer A20766
Hi, welcome to the ehealth forum and I am glad to help you.
You seem concerned by the right sided chest pain and pain in the back along with weakness and dizziness after starting Rimcure-3fdc for Pulmonary TB
Rimcure 3FDC contains Rifampicin 150 mg, INH 75 mg, pyrazinamide 400 mg.The major adverse reactions include- Rifampicin: Reddish discolouration of body fluids, asymptomatic increase in liver enzymes, elevations of BUN & uric acid, hemolysis, hematuria, intestinal nephritis, renal insufficiency, GI discomfort, CNS effects, hematological changes, skin rash, endocrine effects. INH: Disturbances of liver function, hepatitis, GI disturbances, peripheral neuropathy, dizziness, lightheadedness, hematological changes, allergic reactions. Pyrazinamide: Transient rise in serum transaminases, hepatotoxicity, hepatomegaly, jaundice, hyperuricemia, intestinal nephritis, dysuria, GI disturbances, hematological changes, allergic reactions.
Your symptoms might be non specific but even if they are adverse drug effects, they fall into the mild category and the anti TB drugs need not be discontinued as they offer much more benefit against the disease( TB) and the symptoms are more often transient and these improve over time.
Hope this helps. Take care.
Note: This post is not to emphasise final diagnosis as the same cannot be made online and is aimed just to provide medical information and no treatment suggested above be taken without face to face consultation with health care professional.


|
Did you find this post helpful?

replied January 10th, 2012
Hi this is archie







i had a PTB and it was cured last year...







im planning to go to dubai coz my wife is working there and i wanted to pursue my career as a nurse...will i be able to get a working visa even if i have an old tb scar....if i cant can u suggest a country that would allow me to pursue my career as a nurse and accept me even if i have lung scar...
|
Did you find this post helpful?

replied February 10th, 2012
Lung Scar
Good day!

Is there any treatment or medicine for the lung scar?caused by after treating TB?please help.
|
Did you find this post helpful?

User Profile
replied October 12th, 2012
any chinese doctor here? i want ask about my dad PTB he'ready seen doctor ya ~but he cannot eat look like last time !
|
Did you find this post helpful?

User Profile
replied October 12th, 2012
my dad was smoking arund 30 years there so he'll get the "lung " cancel in 100 % ?? But he's PTB but he was saw doctor ready!
|
Did you find this post helpful?

replied November 19th, 2012
Experienced User
Thank you for this Smile
|
Did you find this post helpful?
Must Read
Asthma affects more than 22 million Americans. But what happens during a respiratory asthma attack? Learn the basics about asthma now....
Some people are more likely than other to be diagnosed with asthma. Learn if you are at risk of asthma in this section on risk factors and causes of asthma....
How can you identify the signs and symptoms of asthma or respiratory problems? We list the common asthma symptoms here and discuss asthma problems....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Lungs and Respiratory Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.